# SDR CA090216003

- Difficulty date: February 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,878 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 881517
- Condition: Cracked
- Location: Nlg
- Part time: 36,394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF A-1 INSP TASK NR3220/51, EXTERNAL GENERAL VISUAL INSP OF THE NLG SHOCK STRUT AND DRAG STRUT, THE ENGINEER DISCOVERED A 9 INCH LONG CRACK ON THE AFT SIDE OF THE SHOCK STRUT CYLINDER. THE CRACK IS LOCATED BETWEEN THE SHOCK STRUT CYLINDER UPPER FLANGE AND THE CASTOR NUT LOCK PIN HOLE. THE NLG ASSY IS BEING REPLACED.  THE NLG ASSY COMPLETE S/N IS DCL295/90/00R/00. THE SHOCK STRUT CYLINDER S/N IS DCL-796.
